# SDR ABXA070070

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 63,299 hours, 75,022 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR GREEN DOWNLOCK LIGHT FAILED TO COME ON FOR LANDING.  ALT GEAR LIGHT INDICATED GEAR DOWN.  RECYCLED LANDING GEAR AND LIGHT CAME ON AFTER A TIME.  FOUND BOTH LEFT GEAR INDICATION LIGHT BULBS MUSHROOMED AT CONTACTS.  RELAMPED BULB AS REQUIRED.  OPS CHECKED GOOD.
